# SDR 2003UALA00903

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 15,696 hours, 5,922 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SYSTEM TEST FAILS WITH MESSAGE EPSU INT LOAD EMERGENCY L DISPLAYED.  RESET SYSTEM C-B'S AND EMERGENCY LIGHTS PER MM 33-51-00.  TESTS NORMAL.
